# SDR AALA202204068056

- Difficulty date: April 5, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737
- Aircraft serial: 29537
- Aircraft time: 60,900 hours, 25,334 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Broken
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L2 ENTRY DOOR GUST LOCK BROKEN. REPLACED DOOR GUIDE ROLLER PER AMM 52-13-21. OPERATIONAL CHECK OK.
